# SDR DALA2016043003499

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 58,246 hours, 45,628 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Water Separator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO SMOKE IN THE COCKPIT.  REPLACED RT WATER SEPARATOR TEMPERATURE CONTROL VALVE IAW AMM 21-20.
